MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZA9003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 11/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the lens was explanted due to unknown reason.The procedure was completed successfully using same model with different diopter backup lens.Directions for use were followed.There was no incision enlargement, no sutures and vitrectomy was not required.The lens was replaced with same model lens with different diopter.Patient was fully recovered.No further information is available.
 
Additional Manufacturer Narrative
Section a2, a4 and a5: unknown/ asked but not available.Section h3: other 81: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes.Section d-9: device date returned to manufacturer: (b)(6).2024.Section h-3: device evaluated by manufacturer: yes.Device evaluation: visual inspection reveal that the lens was coated in viscoelastic residue and cut in half.The lens was cleaned and no issues that could cause or contribute to the complaint issue was observed.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search of complaints related to this production order was performed.Conclusion: the complaint issue reported could not be confirmed and no product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key18528261
Report Number3012236936-2024-00034
Device Sequence Number7597416
Product Code HQL
UDI-Device Identifier05050474529014
UDI-Public(01)05050474529014(17)280920
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P990080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberZA9003
Device Catalogue NumberZA90030200
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2023
Supplement Date Received by Manufacturer02/15/2024
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown